# SDR ASAA2023071043984

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,262 hours, 17,262 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0219562
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 68,443 hours, 22,455 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPC #1 AND #2 SYSTEM TEST FAILS CODE 001. GROUNDED - YES. REMOVED AND REPLACED #1 AND #2 CPC REF AMM 21-31-01/401. STILL REQUIRE OPS CHECKS. R.GRIMALDO 22707 07/11/2023. REINSTALLED CPC'S #1 AND #2, INSTL TEST PASS REF MM 21-31-01 AND 21-31-00-700-802, ETOPS GROUND VERIFICATION SUCCESSFUL SEAMC PHIL ADVISED. REF ALSO LOG 60851426 FOR WIRE REPAIR E4-1.
